# SDR SWIA201334377

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 26,744 hours, 22,355 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 120KT RT ANTI SKID CAUTION MESSAGE.  ABORTED TAKE OFF.  FLT#6523 REPLACED NR 3 MAIN WHEEL ANTI SKID TRANSDUCER.
